# SDR CHQA200900015

- Difficulty date: January 12, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N845RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145551
- Aircraft time: 12,470 hours, 11,982 cycles
- Engine: Allsn AE3007A
- Engine time: 12,502 hours, 11,714 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 0020BN4MOD3A
- Part serial: 829
- Condition: Inoperative
- Location: Zone 100
- Part time: 12,471 hours, 11,983 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION THE FLIGHT CREW RECEIVED AN SPS 2 FAIL MESSAGE ON EICAS FOLLOWED BY AN SPS ADVANCE MESSAGE.  THE FLIGHT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MX REPLACED THE STALL WARNING COMPUTER AND THE STALL SYS OPERATED NORMALLY.
